Inequalities for trigonometric polynomials in spaces with integral metric

  • S. A. Pichugov Днепропетр. нац. ун-т ж.-д. трансп.

Abstract

In the spaces $L_{\psi}(T)$ of periodic functions with metric $\rho( f , 0)_{\psi} = \int_T \psi (| f (x) |) dx $, where $\psi$ is a function of the modulus-of-continuity type, we investigate analogs of the classic Bernstein inequalities for the norms of derivatives and increments of trigonometric polynomials.
Published
25.12.2011
How to Cite
PichugovS. A. “Inequalities for Trigonometric Polynomials in Spaces With Integral Metric”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 12, Dec. 2011, pp. 1657-71, http://umj.imath.kiev.ua/index.php/umj/article/view/2832.
Section
Research articles